# SDR JR2R202104152076

- Difficulty date: April 15, 2021
- Submitted: April 15, 2021
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N89308
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000422
- Aircraft time: 14,613 hours, 8,274 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17086081005
- Condition: Corroded
- Location: Zone 100
- Part time: 14,613 hours, 8,274 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGITUDINAL FLOOR BEAM AT RBL 9 AND FR 84 CORRODED OUT OF LIMITS. REPAIRED FLOOR BEAM IAW EMBRAER ETD 2021-170-010285.
